# SDR SWAA2014121935140

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 68,924 hours, 57,238 cycles
- System (JASC): 5751 · Ailerons
- Part: Stiffener
- Part number: BAC1405
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INBD STIFFENER ANGLE CRACKED.  R & R STIFFENER IAW SRM.
